# SDR IXXA9661

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar Web
- Condition: Cracked
- Location: Rt Wing
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND MLG ATTACH FITTING REPLACEMENT, THE LEFT AUXILIARY SPAR WEB WAS FOUND WITH LOCAL CORROSION AND CRACKS.  THE WEB WAS REPLACED WITH A NEW WEB IAW DOUGLAS DRAWING 3641823-1.  (X)
